The index of scattering operators of Dirac equations, II

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The index formula of scattering operators of the previous paper of the author (T. Matsui, The index of scattering operators of Dirac equations, Commun. Math. Phys.110 (1987) 553-571) is shown to hold for a wider class of potentials which contains both gauge potentials with compactly supported energy and instantontype potentials.

Original languageEnglish
Pages (from-to)93-109
Number of pages17
JournalJournal of Functional Analysis
Volume94
Issue number1
DOIs
Publication statusPublished - Jan 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'The index of scattering operators of Dirac equations, II'. Together they form a unique fingerprint.

  • Cite this